# SDR UIEA2020041300746

- Difficulty date: April 10, 2020
- Submitted: April 13, 2020
- Operation: Air carrier
- Aircraft: N1489A
- Make and model: Boeing 767-31K
- Aircraft serial: 27206
- Aircraft time: 106,993 hours, 21,091 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Status Message
- Condition: False Activation
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

"CABIN ALT AUTO 2" STATUS.( PERFORMED BITE CHECK PER FIM 21-31 FAULT TREE 810. NO FAULTS NOTED. )
